# SDR UIEA2021042100949

- Difficulty date: April 20, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 89,696 hours, 18,679 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Breaker
- Condition: Tripped
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R AFT FUEL PUMP CIRCUIT BRK( PERF R AFT FUEL PUMP TEST PER AMM 28-22-00. VERIFIED GFI RIGHT NOT POPPED & INSPECTED RIGHT AFT FUEL PUMP FOR ANY LEAKS, FOUND NONE. RESET C/B R AFT FUEL PUMP & OPS CHECK GOOD PER GMM 3.8.1, PER FIM 28022 FT 820, COULD NOT FIND ANY DISCREPANCIES. )
